# SDR 04FDEA02357

- Difficulty date: August 3, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LT LONGERON SPLICE AT STATION 5-113 TO 1541 LONGERON 41 CRACKED. REMOVED PER SRM 51-33-01 VOLUME II. NEW SPLICE A5A7114-553 FABRICATED PER DWG A5A7114 AND PART MARKED PER GMM 7-0-1001.  FABRICATED SPLICE FX A5A7114-553 INSTALLED PER SRM   51-33-01 VOLUME II.
